# SDR DALA2024101710173

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 MAIN CABIN SEATRACK AT BS 820 AND 870 ON SAME TRACK RBL 45 HAS DAMAGE DOT 43/126. CORRECTIVE ACTION: REMOVED SEAT TRACK MAIN CABIN STA 780 TO 880 RBL 24 IAW B757 SRM 51-40-02 RECEIVED NEW SEAT TRACK IAW B757 SRM 53-30-52-01 FABRICATED NEW SEAT TRACK MAIN CABIN STA 780 TO STA 880 RBL 24 DIM 101 IAW B757 SRM 51-40-05 AND SRM 53-30-52-01-1, INSTALLED NEW SEAT TRACK STA 780 TO STA 880 RBL 24 IAW B757 SRM 51-40-02. (0612041)
